EconPapers    
Economics at your fingertips  
 

The Interval‐Valued Trapezoidal Approximation of Interval‐Valued Fuzzy Numbers and Its Application in Fuzzy Risk Analysis

Zengtai Gong and Shexiang Hai

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: Taking into account that interval‐valued fuzzy numbers can provide more flexibility to represent the imprecise information and interval‐valued trapezoidal fuzzy numbers are widely used in practice, this paper devotes to seek an approximation operator that produces an interval‐valued trapezoidal fuzzy number which is the nearest one to the given interval‐valued fuzzy number, and the approximation operator preserves the core of the original interval‐valued fuzzy number with respect to the weighted distance. As an application, we use the interval‐valued trapezoidal approximation to handle fuzzy risk analysis problems, which overcome the drawback of existing fuzzy risk analysis methods.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/254853

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:254853

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:254853